Volume 18, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Solvable groups, free divisors and nonisolated matrix singularities II: Vanishing topology

James Damon and Brian Pike

Geometry & Topology 18 (2014) 911–962
Bibliography
1 J W Bruce, On families of symmetric matrices, Mosc. Math. J. 3 (2003) 335, 741 MR2025264
2 R O Buchweitz, D Mond, Linear free divisors and quiver representations, from: "Singularities and computer algebra" (editors C Lossen, G Pfister), London Math. Soc. Lecture Note Ser. 324, Cambridge Univ. Press (2006) 41 MR2228227
3 L Burch, On ideals of finite homological dimension in local rings, Proc. Cambridge Philos. Soc. 64 (1968) 941 MR0229634
4 J Damon, The unfolding and determinacy theorems for subgroups of $\mathcal{A}$ and $\mathcal{K}$, Mem. Amer. Math. Soc. 306, AMS (1984) MR748971
5 J Damon, Deformations of sections of singularities and Gorenstein surface singularities, Amer. J. Math. 109 (1987) 695 MR900036
6 J Damon, A Bezout theorem for determinantal modules, Compositio Math. 98 (1995) 117 MR1354264
7 J Damon, Higher multiplicities and almost free divisors and complete intersections, Mem. Amer. Math. Soc. 589, AMS (1996) MR1346928
8 J Damon, Nonlinear sections of nonisolated complete intersections, from: "New developments in singularity theory" (editors D Siersma, C T C Wall, V Zakalyukin), NATO Sci. Ser. II Math. Phys. Chem. 21, Kluwer Acad. Publ. (2001) 405 MR1849318
9 J Damon, D Mond, $\mathcal{A}$–codimension and the vanishing topology of discriminants, Invent. Math. 106 (1991) 217 MR1128213
10 J Damon, B Pike, Solvable groups, free divisors and nonisolated matrix singularities I: Towers of free divisors arXiv:1201.1577
11 A Frühbis-Krüger, Classification of simple space curve singularities, Comm. Algebra 27 (1999) 3993 MR1700205
12 A Frühbis-Krüger, A Neumer, Simple Cohen–Macaulay codimension $2$ singularities, Comm. Algebra 38 (2010) 454 MR2598893
13 J J Gervais, Germes de $G$–détermination finie, C. R. Acad. Sci. Paris Sér. A–B 284 (1977) MR0440595
14 J J Gervais, Critères de $G$–stabilité en termes de transversalité, Canad. J. Math. 31 (1979) 264 MR528804
15 V Goryunov, D Mond, Tjurina and Milnor numbers of matrix singularities, J. London Math. Soc. 72 (2005) 205 MR2145736
16 M Granger, D Mond, A Nieto-Reyes, M Schulze, Linear free divisors and the global logarithmic comparison theorem, Ann. Inst. Fourier (Grenoble) 59 (2009) 811 MR2521436
17 D R Grayson, M E Stillman, Macaulay2, a software system for research in algebraic geometry
18 G M Greuel, Dualität in der lokalen Kohomologie isolierter Singularitäten, Math. Ann. 250 (1980) 157 MR582515
19 G M Greuel, D T Lê, Spitzen, Doppelpunkte und vertikale Tangenten in der Diskriminante verseller Deformationen von vollständigen Durchschnitten, Math. Ann. 222 (1976) 71 MR0441961
20 G M Greuel, J Steenbrink, On the topology of smoothable singularities, from: "Singularities, Part 1" (editor P Orlik), Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 535 MR713090
21 T H Gulliksen, O G Negård, Un complexe résolvant pour certains idéaux déterminantiels, C. R. Acad. Sci. Paris Sér. A-B 274 (1972) MR0296063
22 D Hilbert, Ueber die Theorie der algebraischen Formen, Math. Ann. 36 (1890) 473 MR1510634
23 T Józefiak, Ideals generated by minors of a symmetric matrix, Comment. Math. Helv. 53 (1978) 595 MR511849
24 T Józefiak, P Pragacz, Ideals generated by Pfaffians, J. Algebra 61 (1979) 189 MR554859
25 M Kato, Y Matsumoto, On the connectivity of the Milnor fiber of a holomorphic function at a critical point, from: "Manifolds" (editors A Hattori, N Sūgakkai), Univ. Tokyo Press (1975) 131 MR0372880
26 D T Lê, B Teissier, Cycles evanescents, sections planes et conditions de Whitney, II, from: "Singularities, Part 2", Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 65 MR713238
27 E J N Looijenga, Isolated singular points on complete intersections, London Mathematical Society Lecture Note Series 77, Cambridge Univ. Press (1984) MR747303
28 E Looijenga, J Steenbrink, Milnor number and Tjurina number of complete intersections, Math. Ann. 271 (1985) 121 MR779609
29 M d S Pereira, Determinantal varieties and singularities of matrices, PhD thesis, University of São Paulo (2010)
30 B Pike, VectorFields 1.0 and calc\_smn 1.0: Macaulay2 programs
31 B Pike, Singular Milnor numbers for nonisolated matrix singularities, PhD thesis, University of North Carolina (2010) MR2782347
32 K Saito, Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 27 (1980) 265 MR586450
33 M Schaps, Deformations of Cohen–Macaulay schemes of codimension $2$ and nonsingular deformations of space curves, Amer. J. Math. 99 (1977) 669 MR0491715
34 B Teissier, Cycles évanescents, sections planes et conditions de Whitney, from: "Singularités à Cargèse", Astérisque 7–8, Soc. Math. France (1973) 285 MR0374482
35 G N Tjurina, Absolute isolation of rational singularities, and triple rational points, Funkcional. Anal. i Priložen. 2 (1968) 70 MR0245830
36 J Wahl, Smoothings of normal surface singularities, Topology 20 (1981) 219 MR608599